# SDR SWAA2021052464098

- Difficulty date: April 14, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 54,841 hours, 31,697 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Bs 294 S8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK AD 2021-02-13 STA. 294.5 S-8R+4' (BELOW STRINGER) FASTENER HOLE AT BEAR STRAP EXHIBITS CRACK INDICATION (MARKED) INTERNALLY. /
